MathSciNet Relay Station
MathSciNet bibliographic data
MR701632 (84h:33021) 33A70 (33A15 44A10 80A99)
Kölbig, K. S. On the integral $\smallint \sp{\infty }\sb{0}e\sp{-\mu t}t\sp{\nu -1}\,{\rm log}\sp{m}\,t\,dt$. Math. Comp. 41 (1983), no. 163, 171–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement